# SDR SWIA202054875

- Difficulty date: December 29, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 40,544 hours, 35,969 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED THE SMOKE TOILET CAUTION MESSAGE DESCENDING THROUGH FL200.  FA DID NOT SEE OR SMELL SMOKE IN THE LAVATORY, BUT THE ALARM COULD BE HEARD.  COMPLIED WITH QRH AND DE-ENERGIZED THE CIRCUIT BREAKERS IN THE QRH.  RECEIVED THE AC SERV BUS CAUTION MESSAGE AFTER DE-ENERGIZING THE CIRCUIT BREAKERS.  PER FIM TASK NO SMOKE OR ODOR WAS NOTICED BY FLIGHT CREW OR MX DURING ENGINE RUNS, PER AMM WITH BOTH PACKS ON ENGINE BLEEDS THROUGH ALL POWER SETTINGS AFTER REPLACEMENT OF LAV SMOKE DETECTOR.  REMOVED AND REPLACED LAV SMOKE DETECTOR, IAW AMM OPERATIONAL CHECK OF LAV SMOKE DETECTOR GOOD AT THIS TIME.  OPENED BOTH ENGINE FAN COWLS, IAW AMM TO INSPECT NR 1 & NR 3 MAIL CARBON SEALS FOR LEAKS & A SUMP DRAIN PER FIM, NO ABNORMAL LEAKS FOUND AT THIS TIME.  CHECKED APU OIL LEVEL, IAW AMM.  RESET TWO CB PULLED FOR QRH 2U2 & 2S2 NO AC SERVICE BUS CAUTION MESSAGE AT THIS TIME.  OKAY FOR SERVICE AT THIS TIME.
